Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 24, 2021, 8:44 PM CDT for Hunt County, Kaufman County, Rockwall County, Texas. It took effect at Mar 25, 2021, 4:29 AM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2021, 8:44 PM CDT (01:44 UTC)
- In effect from
- Mar 25, 2021, 4:29 AM CDT
- Expired
- Mar 26, 2021, 9:32 AM CDT
- In force
- 29 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hunt County, TX, Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Sabine River near Quinlan (QLAT2). The gauge peaked at 16.57 ft at Mar 25, 2021, 12:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
219 WGUS44 KFWD 250144 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 844 PM CDT Wed Mar 24 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-257-397-251945- /O.NEW.KFWD.FL.W.0014.210325T0929Z-210326T1526Z/ /QLAT2.1.ER.210325T0929Z.210325T1800Z.210326T0325Z.NO/ 844 PM CDT Wed Mar 24 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the South Fork Sabine River Near Quinlan. * From late tonight to Friday morning. * At 7:45 PM CDT Wednesday the stage was 5.6 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tonight to a crest of 17.5 feet early tomorrow afternoon. It will then fall below flood stage late tomorrow evening. * Impact...At 18.0 feet, Moderate out of bank flooding will occur. Some farm and cattle industries will be flooded. Some rural roads will be underwater. Water will be over the road and the FM 1565 bridge. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ Stalley
4 follow-up statements
503 WGUS84 KFWD 251514 FLSFWD Flood Statement National Weather Service Fort Worth TX 1014 AM CDT Thu Mar 25 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-257-397-260915- /O.EXT.KFWD.FL.W.0014.000000T0000Z-210326T1830Z/ /QLAT2.1.ER.210325T1056Z.210325T1445Z.210326T0630Z.NO/ 1014 AM CDT Thu Mar 25 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Friday afternoon. * At 9:45 AM CDT Thursday the stage was 16.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage just after midnight tonight and continue falling to 3.8 feet Tuesday morning. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-260915- /O.EXT.KFWD.FL.W.0013.000000T0000Z-210327T0027Z/ /GNVT2.1.ER.210325T2040Z.210326T0600Z.210326T1227Z.NO/ 1014 AM CDT Thu Mar 25 2021 ...The Flood Warning is now in effect until tomorrow evening... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until Friday evening. * At 9:45 AM CDT Thursday the stage was 12.4 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this afternoon to a crest of 15.1 feet just after midnight tonight. It will then fall below flood stage tomorrow morning. * Impact...At 15.0 feet, Caution should be exercised near the river as water begins to flow out of the banks. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Stalley
309 WGUS84 KFWD 252007 FLSFWD Flood Statement National Weather Service Fort Worth TX 307 PM CDT Thu Mar 25 2021 ...The Flood Warning continues for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-257-397-261415- /O.EXT.KFWD.FL.W.0014.000000T0000Z-210326T1500Z/ /QLAT2.1.ER.210325T1056Z.210325T1845Z.210326T0300Z.NO/ 307 PM CDT Thu Mar 25 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Friday morning. * At 2:45 PM CDT Thursday the stage was 16.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage late this evening and continue falling to 3.8 feet early Tuesday afternoon. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-261415- /O.EXT.KFWD.FL.W.0013.000000T0000Z-210326T2312Z/ /GNVT2.1.ER.210325T1545Z.210325T1945Z.210326T1112Z.NO/ 307 PM CDT Thu Mar 25 2021 ...The Flood Warning is now in effect until tomorrow evening... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until Friday evening. * At 2:45 PM CDT Thursday the stage was 16.4 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage tomorrow morning and continue falling to 4.5 feet early Tuesday afternoon. * Impact...At 15.0 feet, Caution should be exercised near the river as water begins to flow out of the banks. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ Prater
567 WGUS84 KFWD 261251 FLSFWD Flood Statement National Weather Service Fort Worth TX 751 AM CDT Fri Mar 26 2021 ...The Flood Warning is extended for the following rivers in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. ...The Flood Warning is cancelled for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC231-261400- /O.CAN.KFWD.FL.W.0013.000000T0000Z-210326T1251Z/ /GNVT2.1.ER.210325T1545Z.210325T1945Z.210326T1112Z.NO/ 751 AM CDT Fri Mar 26 2021 ...The Flood Warning for the Cowleech Fork Sabine River At Greenville has been cancelled... The Flood Warning is cancelled for the Cowleech Fork Sabine River At Greenville. * At 6:45 AM CDT Friday the stage was 12.6 feet. * Flood stage is 14.0 feet. * Forecast...The river is expected to fall to 4.5 feet Wednesday morning. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-270130- /O.EXT.KFWD.FL.W.0014.000000T0000Z-210327T0123Z/ /QLAT2.1.ER.210325T1056Z.210325T1845Z.210326T1323Z.NO/ 751 AM CDT Fri Mar 26 2021 ...The Flood Warning is now in effect until this evening... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until this evening. * At 6:45 AM CDT Friday the stage was 15.3 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The river is expected to fall below flood stage this morning and continue falling to 3.7 feet Wednesday morning. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ Stalley
791 WGUS84 KFWD 261432 FLSFWD Flood Statement National Weather Service Fort Worth TX 932 AM CDT Fri Mar 26 2021 ...The Flood Warning is cancelled for the following rivers in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. TXC231-257-397-261545- /O.CAN.KFWD.FL.W.0014.000000T0000Z-210326T1432Z/ /QLAT2.1.ER.210325T1056Z.210325T1845Z.210326T1323Z.NO/ 932 AM CDT Fri Mar 26 2021 ...The Flood Warning for the South Fork Sabine River Near Quinlan has been cancelled... The Flood Warning is cancelled for the South Fork Sabine River Near Quinlan. * At 8:45 AM CDT Friday the stage was 14.8 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to fall to 3.7 feet by Wednesday morning. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ Stalley
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 24, 7:53 PM CDT, 51 minutes earlier.
Area forecast discussion, Mar 24, 7:53 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 753 PM CDT Wed Mar 24 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: A cluster of showers and thunderstorms, some severe, continue to move northeast this afternoon along and north of the I-20 corridor and just east of the DFW Metroplex as a warm front retreats northward. Additionally, a long track supercell continues to move northeast along a Goldthwaite to Cranfills Gap line. The latest high res guidance continues to indicate an uptick in showers and thunderstorms this evening as low level moisture increases along and south of the I-20 corridor. As the warm front retreats north, a stark contrast in dewpoints can be seen with the latest surface observations, with dewpoints in the upper 60s and low 60s south of I-20 and dewpoints in the 40s further north. As a result, surface based instability should increase and pose a continued risk for all modes of severe weather. Portions of North and Central Texas remain under a Severe Thunderstorm and a Tornado Watch through 10 PM this evening. As we head into the overnight hours, a shortwave is expected to eject east as a cold front sweeps across the region. The combination of large scale lift, high moisture content, and steepening mid level lapse rates will yield another round of showers and thunderstorms with a potential for large hail once again. Additionally, minor flooding issues may arise due to high precipitable water values and possible training of cells. Precipitation should decrease from west to east late Thursday morning and into Thursday afternoon as drier air filters in. Highs in the mid 60s and low 70s are expected tomorrow afternoon with west winds around 10-15 mph. Garcia Previous Discussion: /Through Thursday/ Key Points: -Severe thunderstorms will be possible this afternoon through tonight -The main threats will be large hail and damaging winds. Can't rule out a few tornadoes this afternoon/evening -Minor flooding is possible if storms track over the same location over a long period of time -Storms move off to the east by late Thursday morning Discussion... A fairly complex weather set-up is evolving across the Southern Plains as stationary front is currently just north of the Red River in Oklahoma while a warm front continues to advance northward across Central Texas. To the west, a pseudo-dryline is expected to sharpen across the Big County as a surface low deepens coming off the Mexican higher terrain. Low-level mass response is clearly evident by the steady increase in moisture across Central Texas, where dew points have crept up into the lower 60s. With increasing moisture and mostly sunny skies, instability has been on the rise with a couple hundred joules per kilogram now present across Central Texas. This is expected to continue to increase and shift northward as the low-level jet increases and aids in the northward transport of moisture. The development of the aformentioned surface low across West Texas is farther south compared to previous days' forecasts, therefore, the direction of the 925-700 mb flow has a stronger southerly component. What does this have to do with thunderstorm development? With southerly winds in place, a weakened capping inversion is less likely to impede the development of thunderstorms as surface heating continues. Strong effective bulk shear within the warm sector will promote the development of large hail, some of which could exceed 1.25" in diameter. Damaging winds will also accompany the hail potential as downdrafts come crashing to the surface. In the lowest couple thousand feet, there is enough environmental shear to support the development of a few tornadoes within the strongest supercells as storms move from southwest to northeast. In the meantime, storms are likely to congeal into a cluster of storms late this afternoon, then make its way eastward through the evening hours. Given a fairly sheared profile, all modes of severe weather will be possible within the cluster of storms, however, large hail and damaging winds will be the primary threats. If that wasn't enough, as the front finally makes its way through the area, another round of storms is likely to develop across the Hill Country and move northeastward after midnight. Steep mid- level lapse rates on the order of 8-8.5 m/s will once again increase the potential for large hail. The area with the greatest potential for large hail tonight will be across Central Texas and areas east of I-35 in North Texas. The tornado potential tonight should remain low given the elevated nature of these thunderstorms behind the cold front. All precipitation is likely to move east of the region by mid to late morning tomorrow as a deeper column of dry air moves into the region. Westerly winds between 10-15 will likely be in place as highs remain in the 60s to lower 70s. Hernandez && .LONG TERM... /Issued 315 PM CDT Wed Mar 24 2021/ /Thursday Night Onward/ Following the departure of tonight/tomorrow's storm system, fair weather will prevail to end the week. Surface flow will quickly turn back around to the southeast on Friday, allowing temperatures to bounce back into the upper 70s and low 80s beneath mostly sunny skies. By Saturday, sufficient moisture return should support warm advection showers and a few storms mainly across parts of Central and East Texas as a weak upper shortwave moves overhead. Coverage of storms may increase some late Saturday into early Sunday as frontal zone pushes southward through the forecast area. While this setup does not appear very favorable for severe weather at this time, the overall parameter space could support some strong storms simply given the degree of instability and shear progged to be in place. On Sunday, a stronger upper low is expected to move across the area, although most of the CWA may be positioned within the post-frontal airmass at the surface, leading to a favorable overrunning regime and more widespread rain heading into Monday. Another progressive disturbance or two could keep rain chances in the forecast through at least next Wednesday, although the frequent frontal intrusions and lack of significant moisture/instability recovery may limit the overall severe weather threat through the extended portion of the forecast. Some drier weather may return for the second half of next week. -Stalley && .AVIATION... /NEW/ /00Z TAFs/ VFR prevails across the Metroplex, while MVFR ceilings have been observed at Waco the past few hours. As low level moisture spreads northward, MVFR ceilings should reach the Metroplex terminals. Low clouds are expected to clear Thursday morning as drier air filters from west to east. Radar imagery reveals increasing shower and thunderstorm activity across the region, generally moving northeast. The Metroplex terminals remain just north and west of a retreating warm front, where some activity has produced large hail. Although weak mid level lapse rates have limited activity near the Metroplex terminals, there may be additional thunderstorm development over the next 1-2 hours as low level moisture increases and forcing for ascent approaches from the west. Another round of showers and thunderstorms will impact the terminals once again after 6Z across Central Texas and after 8-9Z as a shortwave approaches the region. Garcia && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 52 69 49 79 57 / 90 50 0 0 0 Waco 54 71 49 79 59 / 90 40 0 0 0 Paris 54 66 45 74 54 / 90 70 0 0 0 Denton 48 68 45 79 53 / 90 50 0 0 0 McKinney 52 68 46 77 54 / 90 60 0 0 0 Dallas 54 70 51 80 59 / 90 50 0 0 0 Terrell 53 68 46 77 56 / 90 60 0 0 0 Corsicana 55 70 49 79 59 / 90 50 0 0 0 Temple 53 73 47 81 58 / 80 30 0 0 0 Mineral Wells 47 68 46 81 53 / 80 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 24, 2:22 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 222 PM CDT Wed Mar 24 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251130- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 222 PM CDT Wed Mar 24 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are possible this afternoon and evening across North and Central Texas. Large hail and damaging winds will be the primary threats, however, a few tornadoes can't be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Low thunderstorm chances return to the forecast east of I-35 on Saturday afternoon and night and across much of the region Sunday night and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested late this afternoon and tonight for much of North and Central Texas.
In the hours before
Local storm report, Mar 24, 6:14 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CDT WED MAR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 3 ESE BALCH SPRINGS 32.71N 96.57W
03/24/2021 E1.00 INCH DALLAS TX PUBLIC
TIME ESTIMATED VIA RADAR.
&&Local storm report, Mar 24, 6:34 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT WED MAR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 10 SSW WILLS POINT 32.57N 96.06W
03/24/2021 E1.75 INCH VAN ZANDT TX AMATEUR RADIO
&&Local storm report, Mar 24, 6:42 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT WED MAR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 1 NNW CRANDALL 32.64N 96.46W
03/24/2021 E1.00 INCH KAUFMAN TX PUBLIC
TIME ESTIMATED VIA RADAR.
&&Local storm report, Mar 24, 7:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT WED MAR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 9 SW COMO 32.98N 95.59W
03/24/2021 E1.00 INCH HOPKINS TX PUBLIC
&&Local storm report, Mar 24, 8:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT WED MAR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL HAMILTON 31.70N 98.13W
03/24/2021 E1.00 INCH HAMILTON TX PUBLIC
TIME ESTIMATED VIA RADAR.
&&Local storm report, Mar 24, 8:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT WED MAR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 S MERIDIAN 31.90N 97.65W
03/24/2021 E1.25 INCH BOSQUE TX PUBLIC
TIME ESTIMATED VIA RADAR.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:08 PM CDT | Tornado Warning | FWD | Bosque, Hamilton | 52 min |
| Mar 24, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 40 min |
| Mar 24, 7:33 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 57 min |
| Mar 24, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 58 min |
| Mar 24, 7:55 PM CDT | Tornado Warning | FWD | Bosque, Hill | 50 min |
| Mar 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 40 min |
| Mar 24, 8:39 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 66 min |
| Mar 24, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 65 min |
| Mar 24, 8:43 PM CDT | River Flood Warning | FWD | Hunt | 36 hr |
| Mar 24, 8:48 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 42 min |
| Mar 24, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 51 min |
| Mar 24, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 61 min |
| Mar 24, 9:37 PM CDT | Tornado Warning | FWD | Denton | 32 min |
| Mar 24, 9:40 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 65 min |
| Mar 24, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 52 min |
| Mar 24, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 59 min |
| Mar 24, 11:09 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 39 min |
| Mar 24, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 61 min |
| Mar 24, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 53 min |
| Mar 25, 12:12 AM CDT | Special Weather Statement | FWD | Montague | 48 min |
| Mar 25, 12:35 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Mar 25, 12:42 AM CDT | Special Weather Statement | FWD | Rains | 48 min |
| Mar 25, 12:51 AM CDT | Special Weather Statement | FWD | Delta | 39 min |
| Mar 25, 1:44 AM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 25, 3:02 AM CDT | Special Weather Statement | FWD | Rockwall | 28 min |
| Mar 25, 3:12 AM CDT | Special Weather Statement | FWD | Van Zandt | 48 min |
| Mar 25, 3:29 AM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Mar 25, 5:07 AM CDT | Special Weather Statement | FWD | Milam | 38 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.